Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 294739, 5 pages

Erratum to “On Integral Inequalities of Hermite-Hadamard Type for s-Geometrically Convex Functions”

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region 028043, China
2Department of Mathematics, Faculty of Science and Arts, Kilis 7 Aralik University, 79000 Kilis, Turkey

Received 16 June 2013; Accepted 13 November 2013; Published 25 March 2014

Copyright © 2014 Tian-Yu Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T.-Y. Zhang, A.-P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012. View at Publisher · View at Google Scholar
  2. B.-Y. Xi, R.-F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for the m- and (α,m)-geometrically convex functions,” Aequationes Mathematicae, vol. 84, no. 3, pp. 261–269, 2012. View at Publisher · View at Google Scholar · View at MathSciNet